“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15169
School of Mathematics
  Title:   Hadamard matrices with few distinct types
  Author(s): 
1.  Ali Mohammadian
2.  Behruz Tayfeh-Rezaie
  Status:   Published
  Journal: Linear Multilinear Algebra
  Vol.:  67
  Year:  2019
  Pages:   1596-1605
  Supported by:  IPM
  Abstract:
The notion of type of quadruples of rows is proven to be useful in the classification of Hadamard matrices. In this paper, we investigate Hadamard matrices with few distinct types. Among other results, the Sylvester Hadamard matrices are shown to be characterized by their spectrum of types.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right